# SDR SWAA2017012611471

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 35,152 hours, 20,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE FIXED UPPER PANEL AT DEFLECTOR RIB, ATTACHING ANGLE CRACKED.  R&R ANGLE IAW SRM AND DWG.
